# SDR 99ZZZX967

- Difficulty date: February 18, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N381JR
- Make and model: Cessna 414
- Aircraft serial: 4140484
- System (JASC): 8120 · Exhaust Turbocharger
- Part: Beam
- Part number: 08511219
- Condition: Corroded
- Location: Turbocharger
- Part time: 4,400 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REMOVAL OF THE LT ENGINE TURBO TO F.O.M., THE TURBO ATTACH BRACKET SEPARATED FROM THE OUTBOARD ENGINE BEAM, PN 0851121-9.  THIS AREA IS VERY DIFFICULT TO INSPECT.  SUBMITTER SUSPECTED GALVANIC CORROSION FROM DISSIMILAR METAL CONTACT.  REMOVED AND REPLACED BEAM, TREATED WITH ALODINE, RE-INSTALLED MOUNTING BRACKET.  INSPECTED RIGHT INSTALLATION.  NO DEFECTS NOTED.
